Group algebras of periodic groups of a solvable multiplicative group

  • A. A. Bovdi
  • I. I. Khripta
Article

Abstract

The structure of the group algebra KG of an arbitrary periodic group G such that the multiplicative group U(KG) is solvable is completely determined.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    J. M. Bateman, “On the solvability of unit groups of group algebras,” Trans. Am. Math. Soc.,157, 73–86 (1971).MATHMathSciNetGoogle Scholar
  2. 2.
    K. Motose and Y. Ninomiya, “On the solvability of unit groups of group rings,” Math. J. Okayama Univ.,15, 209–214 (1972).MathSciNetGoogle Scholar
  3. 3.
    A. A. Bovdi and I. I. Khripta, “Finite-dimensional group algebras with solvable multiplicative group,” in: Proceedings of the Eighteenth Scientific Conference at State University, Mathematical Science-Section [in Russian], Uzhgorod (1974).Google Scholar
  4. 4.
    I. B. Passi, D. Passman, and S. K. Sehgal, “Lie solvable group rings,” Canad. J. Math.,25, 748–757 (1973).MathSciNetGoogle Scholar
  5. 5.
    A. A. Bovdi, Group Rings [in Russian], Izd. Uzhgorodskii Cos. Univ. (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • A. A. Bovdi
    • 1
  • I. I. Khripta
    • 1
  1. 1.Drogobychskii Pedagogic InstituteUSSR

Personalised recommendations